# SDR DALA2018102006261

- Difficulty date: October 20, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,279 hours, 23,361 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THERE WAS A RATHER STRONG DIRTY SOCK SMELL IN THE COCKPIT RIGHT AFTER TAKE OFF AND LASTED FOR ABOUT 15 MINS ATL MCC RM 1917Z. SMELL CAME BACK ON DESCENT AND CONTINUED DURING TAXI IN. PERFORMED BOROSCOPE INSPECTION NR 1 AND NR 2 ENG PLUG ON NR 1 ENG 927773 C/W ATA 2172 NO GOOD PREVENTION UP TO AND INCLUDING STEP 2 OF FUMES REPORTED IN COCKPIT. REPLACED NR 1 ENG PER WORK CARD 7100-9902E-01 PERFORMED PACK BURNOUT PER AMM 21-00-002-001 NO ODORS IN CABIN.
